# SDR RAIA00707036

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 16,759 hours, 14,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8037 - EWR - PACK NR 1 INOPERATIVE MESSAGE ON THE EICAS FOLLOWED BY PACK NR 2 APPROXIMATELY ONE MINUTE LATER.  BOTH PACKS RESET AND WORKED FINE ON THE GROUND.  MAINTENANCE PERFORMED AN INSPECTION AND FOUND THAT THE NR 2 PACK CLAMP CAME OFF FROM THE DUCT.  REINSTALLED THE DUCT AND OPS CHECKED SYSTEM WITH NO OTHER DEFECTS/FAULTS NOTED.
